# SDR CA050519008

- Difficulty date: May 14, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,045 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS IN A HOVER WITH A 125 FOOT LONG LINE. THE PILOT DROPPED OFF A BATTERY AND HAD DESCENDED ABOUT 5 FT, THEN NOTICED A RAPID DESCENT AND THE RPM WAS DELAYED. ENTERED INTO AUTOROTION AND LANDED. THE PILOT ADJUSTED THE THROTTLETO IDLE AND SHUT THE ENGINE DOWN THE ENGINE WITH THE FUEL SHUT OFF. SOURCE OF THIS DECELL IS UNKNOWN.
